# SDR NWAA081069973

- Difficulty date: March 18, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- Aircraft time: 86,234 hours, 98,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN LIGHT FOR THE AFT OVERWING HATCHES WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY EXIT SIGNS BATTERY PACK (B5-25) AND OPERATIONALLY CHECKED THE SYSTEM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
